-
1
-
-
0026923885
-
Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary
-
Bardos C. Lebeau G. Rauch J. Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary SIAM J. Control Optim. 30 5 1992 1024-1065
-
(1992)
SIAM J. Control Optim.
, vol.30
, Issue.5
, pp. 1024-1065
-
-
Bardos, C.1
Lebeau, G.2
Rauch, J.3
-
3
-
-
0000469955
-
Condition nécessaire et suffisante pour la contrôlabilité exacte des ondes
-
Burq N. Gérard P. Condition nécessaire et suffisante pour la contrôlabilité exacte des ondes C. R. Acad. Sci., Paris, Ser. I, Math. 25 7 1997 749-752
-
(1997)
C. R. Acad. Sci., Paris, Ser. I, Math.
, vol.25
, Issue.7
, pp. 749-752
-
-
Burq, N.1
Gérard, P.2
-
4
-
-
84972535477
-
Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds
-
Cheeger J. Gromov M. Taylor M. Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds J. Differential Geom. 17 1 1982 15-53
-
(1982)
J. Differential Geom.
, vol.17
, Issue.1
, pp. 15-53
-
-
Cheeger, J.1
Gromov, M.2
Taylor, M.3
-
5
-
-
0001197458
-
A general theory of observation and control
-
Dolecki S. Russell D.L. A general theory of observation and control SIAM J. Control Optim. 15 2 1977 185-220
-
(1977)
SIAM J. Control Optim.
, vol.15
, Issue.2
, pp. 185-220
-
-
Dolecki, S.1
Russell, D.L.2
-
6
-
-
0001005992
-
Controllability of parabolic equations
-
Èmanuilov O.Y. Controllability of parabolic equations Mat. Sb. 186 6 1995 109-132
-
(1995)
Mat. Sb.
, vol.186
, Issue.6
, pp. 109-132
-
-
Èmanuilov, O.Y.1
-
7
-
-
0001093686
-
Exact controllability theorems for linear parabolic equations in one space dimension
-
Fattorini H.O. Russell D.L. Exact controllability theorems for linear parabolic equations in one space dimension Arch. Rational Mech. Anal. 43 1971 272-292
-
(1971)
Arch. Rational Mech. Anal.
, vol.43
, pp. 272-292
-
-
Fattorini, H.O.1
Russell, D.L.2
-
8
-
-
0001433193
-
The cost of approximate controllability for heat equations: The linear case
-
Fernández-Cara E. Zuazua E. The cost of approximate controllability for heat equations: the linear case Adv. Differential Equations 5 4-6 2000 465-514
-
(2000)
Adv. Differential Equations
, vol.5
, Issue.4-6
, pp. 465-514
-
-
Fernández-Cara, E.1
Zuazua, E.2
-
9
-
-
0347766983
-
A lower bound of the norm of the control operator for the heat equation
-
Güichal E.N. A lower bound of the norm of the control operator for the heat equation J. Math. Anal. Appl. 110 2 1985 519-527
-
(1985)
J. Math. Anal. Appl.
, vol.110
, Issue.2
, pp. 519-527
-
-
Güichal, E.N.1
-
10
-
-
0001415798
-
The method of transmutations
-
J. A. Goldstein (Ed.), Partial differential equations and related topics (Program, Tulane University, New Orleans, LA, 1974),Berlin: Springer
-
Hersh R. The method of transmutations Goldstein J.A. Partial differential equations and related topics (Program, Tulane University, New Orleans, LA, 1974), Lecture Notes in Mathematics, Vol. 446 1975 264-282 Springer Berlin
-
(1975)
Lecture Notes in Mathematics
, vol.446
, pp. 264-282
-
-
Hersh, R.1
-
12
-
-
0000989705
-
Off diagonal short time asymptotics for fundamental solutions of diffusion equations
-
Kannai Y. Off diagonal short time asymptotics for fundamental solutions of diffusion equations Comm. Partial Differential Equations 2 8 1977 781-830
-
(1977)
Comm. Partial Differential Equations
, vol.2
, Issue.8
, pp. 781-830
-
-
Kannai, Y.1
-
13
-
-
3543131496
-
The logarithmic integral. I - II
-
Cambridge University Press, Cambridge
-
Koosis P. The logarithmic integral. I - II, Cambridge Studies in Advanced Mathematics, Vol. 12,21 Cambridge University Press, Cambridge, 1988, 1992.
-
(1988)
Cambridge Studies in Advanced Mathematics
, vol.12-21
-
-
Koosis, P.1
-
15
-
-
0039413486
-
Null-controllability of a system of linear thermoelasticity
-
Lebeau G. Zuazua E. Null-controllability of a system of linear thermoelasticity Arch. Rational Mech. Anal. 141 4 1998 297-329
-
(1998)
Arch. Rational Mech. Anal.
, vol.141
, Issue.4
, pp. 297-329
-
-
Lebeau, G.1
Zuazua, E.2
-
16
-
-
3042539175
-
How violent are fast controls for Schrödinger and plates vibrations?
-
Miller L. How violent are fast controls for Schrödinger and plates vibrations? Arch. Ration. Mech. Anal. 172 3 2004 429-456
-
(2004)
Arch. Ration. Mech. Anal.
, vol.172
, Issue.3
, pp. 429-456
-
-
Miller, L.1
-
17
-
-
0002351322
-
Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds
-
Norris J.R. Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds Acta Math. 179 1 1997 79-103
-
(1997)
Acta Math.
, vol.179
, Issue.1
, pp. 79-103
-
-
Norris, J.R.1
-
18
-
-
33646752464
-
Completeness of sets of complex exponentials
-
Redheffer R.M. Completeness of sets of complex exponentials Adv. in Math. 24 1 1977 1-62
-
(1977)
Adv. in Math.
, vol.24
, Issue.1
, pp. 1-62
-
-
Redheffer, R.M.1
-
19
-
-
0000820706
-
Controllability and stabilizability theory for linear partial differential equations: Recent progress and open questions
-
Russell D.L. Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions SIAM Rev. 20 4 1978 639-739
-
(1978)
SIAM Rev.
, vol.20
, Issue.4
, pp. 639-739
-
-
Russell, D.L.1
-
20
-
-
3543138550
-
Étude des sommes d'exponentielles réelles
-
Hermann et Cie., Paris
-
Schwartz L. Étude des sommes d'exponentielles réelles, Actualités Sci. Ind., Vol. 959, Hermann et Cie., Paris, 1943.
-
(1943)
Actualités Sci. Ind.
, vol.959
-
-
Schwartz, L.1
-
21
-
-
0039137861
-
Two results on exact boundary control of parabolic equations
-
Seidman T.I. Two results on exact boundary control of parabolic equations Appl. Math. Optim. 11 2 1984 145-152
-
(1984)
Appl. Math. Optim.
, vol.11
, Issue.2
, pp. 145-152
-
-
Seidman, T.I.1
-
22
-
-
0003053742
-
The coefficient map for certain exponential sums
-
Seidman T.I. The coefficient map for certain exponential sums Nederl. Akad. Wetensch. Indag. Math. 48 4 1986 463-478
-
(1986)
Nederl. Akad. Wetensch. Indag. Math.
, vol.48
, Issue.4
, pp. 463-478
-
-
Seidman, T.I.1
-
24
-
-
0003278083
-
Partial differential equations. I
-
Springer-Verlag, New York, Basic theory
-
Taylor M.E. Partial differential equations. I, Applied Mathematical Sciences, Vol. 115, Springer-Verlag, New York, 1996, Basic theory.
-
(1996)
Applied Mathematical Sciences
, vol.115
-
-
Taylor, M.E.1
-
25
-
-
84981752303
-
On the behavior of the fundamental solution of the heat equation with variable coefficients
-
Varadhan S.R.S. On the behavior of the fundamental solution of the heat equation with variable coefficients Comm. Pure Appl. Math. 20 1967 431-455
-
(1967)
Comm. Pure Appl. Math.
, vol.20
, pp. 431-455
-
-
Varadhan, S.R.S.1
-
26
-
-
3543111657
-
Some results and open problems on the controllability of linear and semilinear heat equations
-
F. Colombini, & C. Zuily (Eds.), Carleman estimates and applications to uniqueness and control theory (Cortona, 1999), Birkhäuser Boston, Boston, MA
-
Zuazua E. Some results and open problems on the controllability of linear and semilinear heat equations Colombini F. Zuily C. Carleman estimates and applications to uniqueness and control theory (Cortona, 1999), Progr. Nonlinear Differential Equations Appl., Vol. 46 2001 191-211 Birkhäuser Boston, Boston, MA
-
(2001)
Progr. Nonlinear Differential Equations Appl.
, vol.46
, pp. 191-211
-
-
Zuazua, E.1
|